Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
has anyone detoxed from heroin using tramadol? basically my question is if i'll get withdrawl symptoms when i stop taking the tramadol because so far it's worked for heroin withdrawl. this is only my second day and i don't feel great, but it is bearable with the tramadol. i am taking a very low dose of tramadol. anyone please help.
depends on how long and how much tramadol you;re taking.
short answer....people get addicted to tramadol. and, from what i've heard, the w/ds are much worse than regular short-acting opiates. so...if you're using it as a detox tool only from heroin.....you don't need to take it longer than 5-6 days. that's when the worst of the heroin w/ds are over.
5-6 days on tramadol will not cause withdrawals from it, providing you're not eatin it like candy round the clock.
Hello. Just feel compelled to share with you my experience with tramadol. BEWARE this drug is no joke to come off of. I have been off of this drug for 12 days. Granted I was taking a lot (between 15 and 22 50 mg pills per day) i have now come to hear and read of people having similar experiences taking as little as 2 a day. My desire to take opiates is still strong, and i have not...but i would never take tramadol again, for any reason. like the person before said, 5 or 6 days tops and then drop it. Good luck.
I just wanted to let you know that I am on day 13, and it has gotten better! It's not overnight like I guess I was hoping. I was thinking that one day I would wake up and feel alive again. It has been very gradual. I can say, that there is a huge, positive difference in how I feel today as compared to my 3rd day. Now I see light at the end of the tunnel. So hang in and hang on. The answer to your question is yes but it's not going to hit you like a ton of bricks. Good luck!
I was taking up to 40 Tramadols a day, 50MG, for a period of about 5 years. I was a slave to this medicine, HIGHLY addictive. I also took Vicodin for years, the Tramadol was MUCH worse to get off of for me. But it CAN be done. If you are using Tramadol to get off of Heroin, this is a dangerous game, beware. Just be careful, Tramadol WILL bite you, and leave marks.
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.